# SDR SWIA202052652

- Difficulty date: September 12, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Mount
- Condition: Damaged
- Location: Seat 15ab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15AB HAS A MISSING SEAT TRACK MOUNT ON THE FWD INBOARD SIDE, MARKED.  C-CHECK RO  9/20/2020.  INSTALLED NEW SEAT TRACK MOUNT (STUD ASSY FRONT) P/N 41581161-501, REF CRJ 700 CMM.  SEE CONTINUATION CARD FOR DETAILS.
